논문KCI 등재
Decomposition of continuity and complete continuity in smooth fuzzy topological spaces
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, fuzzy α^*-set, fuzzy C-set, fuzzy AB-set,fuzzy t-set, fuzzy B-set, etc., are introduced in the sense of Sostak [12] and Ramadan [9].By using these sets, a decomposition of fuzzy continuity and complete fuzzy continuity are provided. Characterization of smooth fuzzy extremally disconnected spaces is also obtained in this connection.
Abstract
In this paper, fuzzy α^*-set, fuzzy C-set, fuzzy AB-set,fuzzy t-set, fuzzy B-set, etc., are introduced in the sense of Sostak [12] and Ramadan [9].By using these sets, a decomposition of fuzzy continuity and complete fuzzy continuity are provided. Characterization of smooth fuzzy extremally disconnected spaces is also obtained in this connection.
참고문헌 (17)
- Chang. C. L, "Fuzzy topological spaces", J. Math. Anal. Appl, 24, pp.182~190 (1968)
- Chattopadhyay. K. C., "Gradation of openness: Fuzzy topology", Fuzzy Sets and System, 49, pp.237~242 (1992)
- Hohle. U., "A general theory of fuzzy topological spaces", Fuzzy Sets and Systems, 73, pp.131~149 (1995)
- Hohle. U., "Axiomotic Foundations of Fixed - Basis fuzzy topology, In The Hand - books of Fuzzy sets series, vol.3" (1999), Kluwer Academic Publishers
- Kubiak. T., "Lower set valued fuzzy topologies", Questions Math, 20, pp.423~429 (1997)
- Lowen. R., "Fuzzy topological spaces and Fuzzy compactness", J. Math. Anal. Appl, 56, pp.621~633 (1976)
- Peeters. W., "Subspaces of smooth fuzzy topologies and initial smooth fuzzy structures", Fuzzy Sets and Systems, 104, pp.423~433 (1999)
- Ramadan. A. A., "Smooth topological spaces", Fuzzy Sets and Systems, 48, pp.371~375 (1992)
- Ramadan. A. A., "Fuzzy irresolute mappings in smooth fuzzy topological spaces", The Journal of Fuzzy Mathematics, 9, pp.865~877 (2001)
- Samanta. S. K., "Fuzzy topology: Fuzzy closure operator, Fuzzy compactness and Fuzzy connectedness", Fuzzy Sets and Systems, 54, pp.207~212 (1993)
- Smets. P., "The degree of belief in a fuzzy event", Inform Sci, 25, pp.1~19 (1981)
- Sostak. A. P., "On a Fuzzy topological structure", Revid. Circ. Matem Palermo (ser II), 11, pp.89~103 (1985)
- Sostak. A. P., "On the neighbourhood structure of a fuzzy topological space", zb. Rodova Univ. Nis. Ser. Math, 4, pp.7~14 (1990)
- Sostak. A. P., "Basic structures of fuzzy topology", J. Math. Sciences, 78, pp.662~701 (1996)
- Sugeno. M., "An introductory survey of Fuzzy Control", Inform. Sci, 36, pp.59~83 (1985)
- Uma. M. K., "A New Characterization of Fuzzy Entremally Disconnected Spaces", Atti Sem. Mat. Fis. Univ. Modena e Reggio Emilia, L, 3, pp.289~297 (2005)
- Zadeh. L. A., "Fuzzy sets", Information and Control, 8, pp.338~353 (1965)
관련 논문AI추천
DECOMPOSITION OF INTUITIONISTIC FUZZY CONTINUITY VIA INTUITIONISTIC FUZZY b OPEN SETSK. M. Arifmohammed, M. Thirumalaiswamy장전수학회 · Advanced Studies in Contemporary Mathematics2015 · 제25권 제1호On A-somewhat fuzzy continuous functionsG. Thangaraj, S. Senthil기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2022 · 제23권 제1호Decompositions of soft continuity and soft AB-continuityNaime Tozlu, Zehra Guzel Ergul기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2017 · 제14권 제5호FUZZY r-MINIMAL α-OPEN SETS ON FUZZY MINIMAL SPACES민원근대한수학회 · 대한수학회논문집2012 · 제27권 제3호Several concepts of continuity in fuzzy m-spaceAnjana Bhattacharyya기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2017 · 제13권 제2호Preopen sets in smooth bitopological spaces이은표대한수학회 · 대한수학회논문집2003 · 제18권 제3호
이 간행물의 다른 논문 (8건)
Common fixed point theorems for two mappings in M-fuzzy metric spaces임정화, Shaban Sedghi, Nabi Shobepp. 273-288Existence and uniqueness theorem for linear fuzzy differential equationsCuilian You, Gensen Wangpp. 289-297Subordination and superordination for meromorphic functions associated with the multiplier transformation조낙은, 권오상pp. 299-308Some properties of magic cubes류재칠, 김양곡pp. 309-317On the convergence of inexact two-step Newton-type methods using recurrent functionsIoannis K. Argyros, Said Hiloutpp. 319-337
